Buy Needles And Syringes With No Prescription
M4B Store Banner
intex
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
sunrise2
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
azteca
granabolic1
napsgear-210x65
esquel
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
UGFREAK-banner-PM
tjk
yms-GIF-210x65-SB
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

MAJOR FLUID RETENTION FROM CJC/GHRP HELP PLEASE!!!

umfaan

Banned
Joined
Oct 29, 2009
Messages
40
hey guys

i have been using the ghrp/cjc1295 combo now for 3 weeks.

I have been dosing it at 100mcg 3 times per day as recommended. However the CJC is also the long run CJC with a half life or around 8 days or so.

In the last week i gained many sides from high HGH levels in the form of edema which is major water retention around my body, particularly in my face, ankle, feet and lower calves.

I stopped the combination around 4 days ago completely. However i am still suffering the symptoms.

How long do you think b4 they dissapear? And also as CJC increased ur baseline levels for over 28 days after use does that mean it could take up to a month for the water to dissapear?
 
fluid retention

I may be simplifying this, Have you tried short term use of a basic potassium sparing Diuretic like spironolactone at 25 mg/day. If you're retaining that much fluid, your BP is probably elevated and getting a script from your Doctor should not be a problem. Also, make sure you do not make the mistake of reducing you H20 intake in hope of losing the water, it will have the opposite effect at this point. Keep your body flushing the fluids by staying hydrated, not holding onto (retaining) it because of a reduced intake (the body's survival mechanism). I am not saying this is the only answer, but it is something I have done successfully in the past for myself and clients.
I hope that helps, Best of luck.

hey guys

i have been using the ghrp/cjc1295 combo now for 3 weeks.

I have been dosing it at 100mcg 3 times per day as recommended. However the CJC is also the long run CJC with a half life or around 8 days or so.

In the last week i gained many sides from high HGH levels in the form of edema which is major water retention around my body, particularly in my face, ankle, feet and lower calves.

I stopped the combination around 4 days ago completely. However i am still suffering the symptoms.

How long do you think b4 they dissapear? And also as CJC increased ur baseline levels for over 28 days after use does that mean it could take up to a month for the water to dissapear?
 
hey guys

i have been using the ghrp/cjc1295 combo now for 3 weeks.

I have been dosing it at 100mcg 3 times per day as recommended. However the CJC is also the long run CJC with a half life or around 8 days or so.

In the last week i gained many sides from high HGH levels in the form of edema which is major water retention around my body, particularly in my face, ankle, feet and lower calves.

I stopped the combination around 4 days ago completely. However i am still suffering the symptoms.

How long do you think b4 they dissapear? And also as CJC increased ur baseline levels for over 28 days after use does that mean it could take up to a month for the water to dissapear?

Unless you have an unrelated problem causing you to retain excess fluid, the cjc should not be a problem outside a week or so, especially if your not spiking the pulse with a GHRP. Your body might be overly sensitive to the increased amount of hgh in your system. Dose modified GRF with your GHRP, not CJC-1295. And dose once a day at 50mcg/50mcg for awhile and see if this is tolerable.
 
Currently sitting in the doctors waiting room on my
Phone.
Going to get kidneys checked in case it's not the peps
 
all possibilities

Just to be safe, have your heart looked at too. Severe fluid retention is a warning sign of heart failure/cardiomyopathy. I'm not trying to freak you out, just cover all bases bro. I have seen people retain up to 24 lbs of fluid and try to self diagnose themselves for days before we get a hold of them in the cardiac rehab clinic and the damage is already done. Update us please, hopoefully it's just your body's reaction to the pep's.......


Currently sitting in the doctors waiting room on my
Phone.
Going to get kidneys checked in case it's not the peps
 
Just to be safe, have your heart looked at too. Severe fluid retention is a warning sign of heart failure/cardiomyopathy. I'm not trying to freak you out, just cover all bases bro. I have seen people retain up to 24 lbs of fluid and try to self diagnose themselves for days before we get a hold of them in the cardiac rehab clinic and the damage is already done. Update us please, hopoefully it's just your body's reaction to the pep's.......

This is very true as I have CHF. I was diagnosed last december. It has been a severe life changing event.

Do you have shortness of breath or swelling in the feel, ankles or lower legs?

Also, aldactone or Inspra(inspra much better as aldactone can cause gyno), or even lasix with a potassium supplement works very well. However the best thing to do is cut total sodium intake. Eat no more than 2g's a day and you will notice a huge difference.

This is unless water retention is do to something else like excess estrogen which can be caused by HCG. Or other aromatizing compounds.
 
Strange, I don't know a lot about peptides but am on a cjc/ ghrp-2 cycle (bout a month now) and my torso is starting to lean out a bit. I'm also on var though so the combo could be creating this effect.
 

Forum statistics

Total page views
563,507,646
Threads
136,258
Messages
2,793,035
Members
160,675
Latest member
1leechristopher
NapsGear
HGH Power Store email banner
yourdailyvitamins
Prowrist straps store banner
infinity
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
aqpharma
yms-GIF-210x131-Banne-B
hulabs
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
volartek
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
3
YMS-210x131-V02
YMS-210x131-V02
Back
Top